# SDR DALA13055570922

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 67,141 hours, 51,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED AN ELECTRICAL SMOKE ODOR EMANATING FROM BOTH OF AFT LAVATORIES.  FLIGHT CREW SECURED CIRCUIT BREAKERS FOR LAVATORY LIGHTING, LAVATORY FLUSH MOTORS, AND LAVATORY WATER HEATERS. ODOR DISSIPATED,  MAINTENANCE FOUND A BLOWN DUCT FOR RT SIDE AIR CYCLE MACHINE. FLEXIBLE DUCT RECONNECTED AND HANGER SUPPORT CLAMP FOR IT WAS SECURED.  ACFT HAS RETURNED TO SERVICE.
